Volume 42 (1999)


1 (April), 2 (August), 3 (December)

Zakharin, S. F. and Parasyuk, I. O.;
Generalized and Classical Almost Periodic Solutions of Lagrangian Systems
pp. 325--338.
Klokov, Y. and Sadyrbaev, F.;
Rapid Oscillations in Sublinear Problems
pp. 339--353.
Graef, J. R. and Thandapani, E.;
Oscillatory and Asymptotic Behavior of Solutions of Third Order Delay Difference Equations
pp. 355--369.
Rivera, J. E. M. and Oquendo, H. P.;
Exponential Decay for a Contact Problem with Local Damping
pp. 371--387.
Wong, P. J. Y. and Agarwal, R. P.;
Nonoscillatory Solutions of Functional Difference Equations Involving Quasi-Differences
pp. 389--412.
Nikkuni, Y.;
Stability of Stationary Solutions to Some Discrete Velocity Model of the Boltzmann Equation in the Half-Space
pp. 413--434.
Haraoka, Y.;
Quadratic Relations for Confluent Hypergeometric Functions on $Z_{2,n+1}$
pp. 435--490.
Larkin, N. A.;
The Nonlinear Boundary Value Problem for the Equation of Mixed Type
pp. 491--506.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles